# SDR CALA2017090803076

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 31,421 hours, 10,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A37211
- Condition: Dented
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AROUND RIVET FOUND ON WALK AROUND LOCATED APPROX 3FT AFT OF CAPTAINS SIDE OF AOA VANE. BS 235 BELOW STRINGER 17L.
